Wyoming, 2013Winter Storm in Wyoming, February 23 to 24, 2013
February 23 to 24, 2013 · NWS CYS · 3 events in 2 counties and zones
A strong Pacific upper level storm moved through the southern Rockies. A moist upslope flow produced heavy snow over the Snowy and Sierra Madre ranges.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong Pacific upper level storm moved through the southern Rockies. A moist upslope flow produced heavy snow over the Snowy and Sierra Madre ranges. Northwest winds of 15 to 25 mph gusting to 35 mph created poor visibilities in blowing and drifting snow. Storm total snowfall estimates ranged from 12 to 30 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Feb 23, 2:38 PM MST, 22 minutes earlier.
Area forecast discussion, Feb 23, 2:38 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MST SAT FEB 23 2013
.SHORT TERM...TONIGHT THROUGH MONDAY
FORECAST CHALLENGES DEAL WITH SNOW ONSET AND AMOUNTS THROUGH
SUNDAY EVENING.
CURRENTLY...PACIFIC STORM SYSTEM MOVING INTO IDAHO THIS AFTERNOON.
ASSOCIATED COLD FRONT MOVING INTO WESTERN WYOMING AT 1 PM THIS
AFTERNOON. HEAVY SNOW BEING REPORTED AT ROCK SPRINGS. OUTSIDE THE
SNOWY AND SIERRA MADRE RANGES...OUR AREAS REMAIN DRY WITH
INCREASING AND LOWERING CLOUDS. WINDS HAVE DIED DOWN CONSIDERABLY
FROM THIS MORNING AND ARE NOW MAINLY GUSTING INTO THE 30 MPH RANGE
IN OUR WIND PRONE AREAS.
MODELS IN REALLY GOOD AGREEMENT ON HANDLING THIS STORM SYSTEM
TRACKING THROUGH IDAHO AND CONFIDENCE IS PRETTY HIGH ON WHAT IS
GOING TO HAPPEN TONIGHT INTO SUNDAY. FRONT LOOKS TO LAY FROM NEAR
CHADRON TO WHEATLAND TO RAWLINS BY 00Z THIS AFTERNOON. FRONT THEN
SAGS SOUTH INTO NORTHERN COLORADO THIS EVENING WITH A SURFACE LOW
DEVELOPING NEAR DENVER BY SUNDAY MORNING. UPPER LOW TRACKING INTO
WEST CENTRAL COLORADO BY 12Z...THEN DROPPING SOUTHEAST INTO NEW
MEXICO BY 18Z. NORTH OF THIS SYSTEM...THE GFS...WRF AND ECMWF
FORECASTING VERY NICE UVV ACROSS OUR INTERSTATE 80 CORRIDOR...ON
THE ORDER OF -15 TO -20 MB/HR THROUGH THE MORNING HOURS SUNDAY.
DEEP LAYER OF UPSLOPING NORTHEAST WINDS FORECAST ON MODEL
SOUNDINGS FOR LOCATIONS EAST OF THE LARAMIE RANGE UP TO 550MBS
BEGINNING AT 12Z AND PERSISTS THROUGH 00Z. PRETTY STRONG NORTHEAST
WINDS RIGHT OFF THE SURFACE NEAR 40KTS AT 750MBS. DO BELIEVE SOME
OF THESE WINDS WILL MAKE IT DOWN TO THE SURFACE...CREATING
WIDESPREAD BLOWING SNOW TOMORROW MORNING...PERSISTING THROUGH THE
AFTERNOON.
WITH THIS SAID...WENT AHEAD AND ISSUED WINTER WEATHER ADVISORIES
FOR THE LARAMIE RANGE AND INTERSTATE 80 CORRIDOR FROM THE SOUTHERN
PANHANDLE OUT TO RAWLINS. WITH PERSISTENT NORTH TO NORTHEAST
UPSLOPE FLOW IN THE SNOWY AND SIERRA MADRE RANGES AS WELL AS
INCREASED QPF OUTPUT FROM MODELS...WENT AHEAD AND UPGRADED THE
ADVISORIES PREVIOUSLY ISSUED TO WARNINGS AS WELL.
SOMETHING TO NOTE...WOULD NOT BE SURPRISED TO SEE EVENING OR NIGHT
SHIFTS UPGRADE PORTIONS OF THE ADVISORIES TO WARNINGS AS MODELS
CONTINUE TO INCREASE QPF WITH THIS DYNAMIC SYSTEM WE ARE PUSHING
PRETTY CLOSE TO THAT 6 INCH CRITERIA IN OUR LATEST STORM TOTAL
SNOW FORECAST. LATEST HPC FORECAST SHOWING 6 INCHES OF SNOW ALONG
THE EAST SLOPES OF THE LARAMIE RANGE INTO MOST OF LARAMIE COUNTY.
SO WE NEED TO BE ON THE WATCH FOR ANY MESOSCALE FEATURES THAT WILL
INCREASE SNOW INTENSITIES.
SNOW BEGINS TO TAPER OFF FROM WEST TO EAST SUNDAY AFTERNOON WITH
THE SOUTHERN PANHANDLE SEEING SNOW ENDING AFTER MIDNIGHT. LOOKS
LIKE A PRETTY COLD DAY ON TAP FOR MONDAY. HIGHS SHOULD ONLY CLIMB
TO THE FREEZING MARK OUT IN THE PANHANDLE...LOW 20S OUT BY
RAWLINS. DEPENDING ON CLOUD COVER...THESE TEMPERATURES MAY NEED TO
BE LOWERED FURTHER.
.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...NOT MANY CHANGES MADE
TO PREVIOUS FORECAST. COLD TEMPERATURES EXPECTED TO CONTINUE
THROUGH THE LONG RANGE AS A LONG WAVE UPPER LEVEL TROUGH SETTLES
OVER THE CENTRAL UNITED STATES. THIS TROUGH WILL THEN NUDGE EASTWARD
BY THE END OF THE WEEK RESULTING IN A CONTINUATION OF COOL
NORTHERLY FLOW FOR WYOMING AND NEBRASKA.
MODEL SHOW THE NEXT SHORT WAVE TROUGH AND ASSOCIATED COLD FRONT
DIGGING SOUTH ACROSS THE WESTERN UNITED STATES INTO THE FOUR
CORNERS REGION BY TUESDAY. EXPECT MORE SNOW OVER THE MOUNTAINS AND
ADJACENT VALLEYS MONDAY NIGHT AND TUESDAY WITH MAINLY LIGHT
ACCUMULATIONS EXPECTED AT THIS TIME. SOME SNOW IS POSSIBLE OVER
THE HIGH PLAINS...BUT AVAILABLE MOISTURE AND THE SPEED OF THE
SYSTEM WILL KEEP PRECIP AMOUNTS DOWN. PORTIONS OF THE HIGH PLAINS
OF WESTERN NEBRASKA WILL BE LUCKY TO SEE ANY SNOWFALL AT ALL IF
CURRENT MODELS VERIFY. HOWEVER...MODELS WERE SHOWING A SIMILAR
TREND FOR THIS WEEKENDS STORM SYSTEM UNTIL 24-36 HOURS PRIOR TO
THE STORM...SO WILL CONTINUE TO MONITOR THIS ONE AS WELL TO SEE IF
MODELS DIG THE TROUGH FURTHER SOUTHWEST AND SLOW IT DOWN SOME.
DRIER CONDITIONS ARE EXPECTED ON WEDNESDAY IN BETWEEN
SYSTEMS...BUT HIGH TEMPERATURES WILL REMAIN IN THE 20S TO UPPER
30S THROUGH WEDNESDAY AFTERNOON WITH LOWS IN THE SINGLE DIGITS AND
TEENS.
MODELS THEN SHIFT THE CENTER OF THE LONG WAVE TROUGH EASTWARD BY
THE END OF THE WEEK AS THE UPPER LEVEL FLOW BECOMES MORE NORTHERLY
OR NORTHWESTERLY. ANOTHER WEAK FAST MOVING SHORT WAVE IS EXPECTED
TO PUSH ACROSS THE REGION WEDNESDAY NIGHT AND INTO THURSDAY...BUT
ANY ACCUMULATION SNOWFALL IS EXPECTED TO REMAIN WEST OF I25. A
REINFORCING SHOT OF COLDER AIR WILL MOVE INTO THE REGION ALONG
WITH UPSLOPE WINDS. BELIEVE THIS WILL RESULT IN MUCH COOLER
TEMPERATURES COMPARED TO WHAT THE CONSENSUS MODELS AND MOS ARE
SHOWING. KEPT TEMPERATURES FOR WEDNESDAY THROUGH FRIDAY 3 TO 5
DEGREES BELOW GUIDANCE SINCE 700MB TEMPERATURES REMAIN WELL BELOW
-10C.
MODELS THEN INDICATE A STRONG UPPER LEVEL RIDGE BUILDING OVER THE
WESTERN UNITED STATES AHEAD OF A STRONG PACIFIC STORM SYSTEM.
EXPECTED TEMPERATURES TO INCREASE INTO THE WEEKEND WITH HIGHS
RETURNING INTO THE 40S TO POSSIBLY NEAR 50.
&&
.AVIATION...18Z ISSUANCE. A STORM SYSTEM APPROACH THE AREA FROM
THE NORTHWEST IS LOOKING MORE LIKELY TO PRODUCE LOCALLY HEAVY SNOW
AND PROLONGED IFR CONDITIONS FROM KRWL EASTWARD TO KCYS AND
POSSIBLY KSNY. GUSTY WINDS THIS AFTERNOON WILL EASE A BIT AND THEN
SHIFT INTO THE NORTH AT ALL TERMINALS THIS EVENING (WEST) AND
LATER TONIGHT FURTHER EAST. THE FRONT AND ASSOCIATED STORM SYSTEM
IS ABOUT 3 TO 6 HOURS SLOWER COMPARED TO PREVIOUS MODEL RUNS...SO
SHIFTED THE TIMING OF SNOW AND IFR CONDITIONS A FEW HOURS LATER.
KRWL WILL REMAIN NEAR MVFR CIGS THROUGH THE DAY...AND THEN LOWER
THIS EVENING WITH SCATTERED SNOW SHOWERS. VIS WILL THEN RAPIDLY
DECREASE ALONG THE I80 CORRIDOR WITH THE POTENTIAL FOR VIS BELOW
1/2 MILE AT TIMES LATE TONIGHT IN MODERATE TO HEAVY SNOW.
NORTHERLY WINDS WILL THEN INCREASE RAPIDLY BY EARLY TOMORROW
MORNING...WHICH MAY CREATE AREAS OF BLOWING AND DRIFTING SNOW.
&&
.FIRE WEATHER...
MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS AS ANOTHER PACIFIC
STORM SYSTEM MOVES THROUGH THE AREA...BRINGING ACCUMULATING SNOWS
TO MOST LOCATIONS. PATTERN REMAINS UNSETTLED WITH ANOTHER CHANCE
FOR ACCUMULATING SNOW MONDAY NIGHT AND TUESDAY. FINALLY ANOTHER
STORM SYSTEM LOOKS POSSIBLE FOR NEXT WEEKEND. END RESULT...MUCH
NEEDED SNOW TO HELP EASE OUR DROUGHT CONDITIONS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM 5 PM SATURDAY TO 5 PM SUNDAY FOR
WYZ112-WYZ114.
WINTER WEATHER ADVISORY FROM 11 PM SATURDAY TO 5 PM SUNDAY FOR
WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ113-WYZ115-
WYZ116-WYZ117-WYZ118.
WINTER WEATHER ADVISORY FROM 5 AM SUNDAY TO 11 PM SUNDAY FOR
WYZ119.
NE...WINTER WEATHER ADVISORY FROM 5 AM SUNDAY TO 11 PM SUNDAY FOR
NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/FIRE WEATHER...CLAYCOMB
LONG TERM/AVIATION...TJTHazardous weather outlook, Feb 23, 10:10 AM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1010 AM MST SAT FEB 23 2013
WYZ101>119-241715-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1010 AM MST SAT FEB 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST TO SOUTHWEST WINDS WILL GUST AS HIGH AS 50 MPH THIS MORNING
FOR WIND PRONE AREAS INCLUDING ARLINGTON...BORDEAUX...INTERSTATE
80 SUMMIT AND VEDAUWOO.
LIGHT SNOW WILL DEVELOP ALONG AND WEST OF THE LARAMIE RANGE
BY MIDDAY AND SPREAD ONTO THE EASTERN PLAINS BY THIS EVENING.
THE SNOW WILL BE MODERATE AT TIMES TONIGHT FOR THE HIGHER TERRAIN.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY AND SIERRA
MADRE RANGES FOR SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL
FROM LATE THIS MORNING THROUGH SUNDAY AFTERNOON. FOR VALLEY
LOCATIONS...SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE
OVERNIGHT...CREATING SLICK ROADS AND HAZARDOUS DRIVING
CONDITIONS...ESPECIALLY WEST OF THE LARAMIE RANGE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE SNOW WILL PERSIST THROUGH SUNDAY MONDAY MORNING THEN TAPER
OFF IN THE AFTERNOON. ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES
PLAINS AND 4 TO 10 INCHES MOUNTAINS ARE EXPECTED. NORTHWEST WINDS
WILL GUST AS HIGH AS 40 MPH SUNDAY ACROSS THE PLAINS.
IT WILL BE BLUSTERY MONDAY AND TUESDAY. ANOTHER UPPER LEVEL
WEATHER DISTURBANCE AND COLD FRONT WILL BRING PERIODS OF LIGHT
SNOW DURING THAT TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-241715-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1010 AM MST SAT FEB 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
LIGHT SNOW WILL BECOME WIDESPREAD TONIGHT AS A COLD FRONT
MOVES THROUGH THE AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE SNOW WILL CONTINUE SUNDAY AND END SUNDAY EVENING. TOTAL
ACCUMULATIONS WILL RANGE FROM 2 TO 5 INCHES. THE SOUTHERN
PANHANDLE...ALONG AND SOUTH OF A LINE FROM ALLIANCE TO HARRISBURG
WILL BE THE PRIME AREA TO RECEIVE THE HIGHER SNOW AMOUNTS. NORTHWEST
WINDS WILL GUST AS HIGH AS 40 MPH SUNDAY...LEADING TO WIDESPREAD
BLOWING SNOW AND HAZARDOUS DRIVING CONDITIONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Feb 23, 9:55 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
955 AM MST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM NON-TSTM WND GST 7 WNW ELK MOUNTAIN 41.73N 106.54W
02/22/2013 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
1045 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/22/2013 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
1050 PM NON-TSTM WND GST 2 E ARLINGTON 41.59N 106.17W
02/22/2013 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
1050 PM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.22W
02/22/2013 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
1110 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/22/2013 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
1110 PM NON-TSTM WND GST 7 WNW ELK MOUNTAIN 41.73N 106.54W
02/22/2013 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
1110 PM NON-TSTM WND GST 2 E ARLINGTON 41.59N 106.17W
02/22/2013 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
0215 AM NON-TSTM WND GST 2 WNW BUFORD 41.12N 105.34W
02/23/2013 M51.00 MPH ALBANY WY DEPT OF HIGHWAYS
44MPH SUSTAINED. 31G51 MPH AT 0730L
0350 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
02/23/2013 M52.00 MPH LARAMIE WY DEPT OF HIGHWAYS
SUSTAINED AT 40 MPH.
0506 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
02/23/2013 M54.00 MPH CARBON WY DEPT OF HIGHWAYS
45 MPH SUSTAINED.
0521 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/23/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
43 MPH SUSTAINED.
0601 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/23/2013 M52.00 MPH CARBON WY DEPT OF HIGHWAYS
42 MPH SUSTAINED
0602 AM NON-TSTM WND GST 18 WNW CHEYENNE 41.24N 105.11W
02/23/2013 M60.00 MPH LARAMIE WY TRAINED SPOTTER
0630 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/23/2013 M52.00 MPH CARBON WY DEPT OF HIGHWAYS
42 MPH SUSTAINED.
0736 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/23/2013 M55.00 MPH CARBON WY DEPT OF HIGHWAYS
46 MPH SUSTAINED.
0740 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/23/2013 M57.00 MPH CARBON WY DEPT OF HIGHWAYS
46 MPH SUSTAINED
0820 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/23/2013 M51.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WINDS HAVE RANGED FROM LOWER 30 TO LOWER 40
MPH.
&&
BCHAPMANWinter Storm, Sierra Madre Range
- When
- February 23, 3:00 PM MST to February 24, 5:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Cinnabar Park SNOTEL site (elevation 9574 ft) estimated 12 inches of snow.
Winter Storm, Snowy Range
- When
- February 23, 3:00 PM MST to February 24, 5:00 PM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Sage Creek SNOTEL site (elevation 7850 ft) estimated 30 inches of snow.
Winter Storm, Snowy Range
- When
- February 23, 3:00 PM MST to February 24, 5:00 PM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Divide Peak SNOTEL site (elevation 8880 ft) estimated 12 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Montana, February 23, 20131 death · 1 event
- Winter Storm in Utah, February 23 to 24, 201316 injured · 8 events
- Flooding and Hail in Georgia, February 23 to 26, 2013$1.5 million · 1.75 in hail · 10 events
- Heavy Snow in Maine, February 23 to 25, 201316 events
- Winter Weather in Colorado, February 23 to 24, 201315 events
- Heavy Snow and Winter Weather in Massachusetts, February 23 to 25, 20138 events
- Winter Storm in Colorado, February 23 to 25, 20138 events
- Heavy Snow in New Hampshire, February 23 to 25, 20136 events
- Winter Weather in Michigan, February 23 to 27, 20135 events
- High Wind in California, February 23 to 24, 201370 kt wind · 4 events
- Blizzard and High Wind in Idaho, February 23, 201355 kt wind · 3 events
- Heavy Snow and Winter Weather in New Hampshire, February 23 to 25, 20133 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 427693, 427694, 427695.